Alert archive / Florida / High Surf Advisories in 2007
High Surf Advisory 2, NWS Miami, FL
NWS Miami, FL issued this high surf advisory at Sep 29, 2007, 4:27 PM EDT for Palm Beach County, Florida. It took effect at Sep 30, 2007, 12:10 AM EDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2007, 4:27 PM EDT (20:27 UTC)
- In effect from
- Sep 30, 2007, 12:10 AM EDT
- Expired
- Oct 2, 2007, 10:00 AM EDT
- In force
- 58 hr
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1476 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KMFL 292027 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 427 PM EDT SAT SEP 29 2007 ...HIGH SURF ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 4 PM MONDAY FOR COASTAL PALM BEACH COUNTY... FLZ168-300900- /O.NEW.KMFL.SU.Y.0002.070930T1500Z-071001T2000Z/ COASTAL PALM BEACH- 427 PM EDT SAT SEP 29 2007 ...HIGH SURF ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 4 PM EDT MONDAY. STRONG NORTHEAST WINDS IN THE 15 TO 25 MPH RANGE WILL CONTINUE TO AFFECT COASTAL PALM BEACH COUNTY OVERNIGHT...AND SHOULD INCREASE EVEN FURTHER INTO THE 20 TO 30 MPH RANGE FROM LATE SUNDAY INTO EARLY MONDAY MORNING. THESE WINDS...WHEN COMBINED WITH AN INCREASING NORTHEAST SWELL ON MONDAY...WILL RESULT IN ROUGH AND VERY DANGEROUS SURF CONDITIONS...WITH A HIGH THREAT OF RIP CURRENTS. A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES ARE EXPECTED. IN ADDITION TO THE ROUGH SURF...RIP CURRENTS ARE LIKELY. THOSE GOING TO THE BEACH SHOULD HEED THE ADVICE OF LIFEGUARDS...AND AVOID GOING INTO THE SURF AT UNGUARDED BEACHES. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. EXERCISE EXTREME CAUTION NEAR JETTIES AND PIERS. $$ 70/DD
6 follow-up statements
000 WHUS42 KMFL 300410 AAA CFWMFL COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1210 AM EDT SUN SEP 30 2007 FLZ168-301215- /O.EXT.KMFL.SU.Y.0002.070930T0410Z-071001T2000Z/ COASTAL PALM BEACH- 1210 AM EDT SUN SEP 30 2007 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 PM EDT MONDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT MONDAY. STRONG NORTHEAST WINDS IN THE 20 TO 25 MPH RANGE WILL CONTINUE TO AFFECT COASTAL PALM BEACH COUNTY OVERNIGHT. SEAS WILL CONTINUE TO BUILD AS A NORTHEAST SWELL BUILDS IN...REACHING 8 TO 10 FEET OVERNIGHT. BREAKING WAVE HEIGHTS OF UP TO 10 FEET ARE EXPECTED OVERNIGHT...CONTINUING THROUGH MONDAY. THIS WILL RESULT IN ROUGH AND VERY DANGEROUS SURF CONDITIONS...WITH A VERY HIGH RISK OF RIP CURRENTS. SOME BEACH EROSION IS ALSO EXPECTED...ESPECIALLY AROUND THE TIMES OF HIGH TIDE. THE NEXT HIGH TIDES AT LAKE WORTH ARE AT 11:27 AM AND 11:37 PM ON SUNDAY. A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES ARE EXPECTED. IN ADDITION TO THE ROUGH SURF...RIP CURRENTS ARE LIKELY. THOSE GOING TO THE BEACH SHOULD HEED THE ADVICE OF LIFEGUARDS...AND AVOID GOING INTO THE SURF AT UNGUARDED BEACHES. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. EXERCISE EXTREME CAUTION NEAR JETTIES AND PIERS. $$ GREGORIA
000 WHUS42 KMFL 300925 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 525 AM EDT SUN SEP 30 2007 FLZ168-302000- /O.CON.KMFL.SU.Y.0002.000000T0000Z-071001T2000Z/ COASTAL PALM BEACH- 525 AM EDT SUN SEP 30 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY. STRONG NORTHEAST WINDS IN THE 20 TO 25 MPH RANGE WITH GUSTS TO 30 MPH OR HIGHER WILL CONTINUE TO AFFECT COASTAL PALM BEACH COUNTY TODAY. SEAS WILL CONTINUE TO BUILD AS A NORTHEAST SWELL BUILDS IN...REACHING 10 FEET OR HIGHER. BREAKING WAVE HEIGHTS OF UP TO 10 FEET ARE EXPECTED TODAY...CONTINUING THROUGH MONDAY. THIS WILL RESULT IN ROUGH AND VERY DANGEROUS SURF CONDITIONS...WITH A VERY HIGH RISK OF RIP CURRENTS. SOME BEACH EROSION IS ALSO EXPECTED...ESPECIALLY AROUND THE TIMES OF HIGH TIDE. THE NEXT HIGH TIDES AT LAKE WORTH ARE AT 11:27 AM AND 11:37 PM ON SUNDAY. A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES ARE EXPECTED. IN ADDITION TO THE ROUGH SURF...RIP CURRENTS ARE LIKELY. THOSE GOING TO THE BEACH SHOULD HEED THE ADVICE OF LIFEGUARDS...AND AVOID GOING INTO THE SURF AT UNGUARDED BEACHES. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. EXERCISE EXTREME CAUTION NEAR JETTIES AND PIERS. $$ GREGORIA
000 WHUS42 KMFL 302154 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 554 PM EDT SUN SEP 30 2007 FLZ168-020000- /O.EXT.KMFL.SU.Y.0002.000000T0000Z-071002T0000Z/ COASTAL PALM BEACH- 554 PM EDT SUN SEP 30 2007 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT MONDAY. STRONG NORTHEAST WINDS IN THE 20 TO 25 MPH RANGE WITH GUSTS TO 30 MPH OR HIGHER WILL CONTINUE TO AFFECT COASTAL PALM BEACH COUNTY TONIGHT THROUGH MONDAY. SEAS WILL CONTINUE TO BUILD AS A NORTHEAST SWELL BUILDS IN...REACHING 10 FEET OR HIGHER. BREAKING WAVE HEIGHTS OF UP TO 10 FEET ARE EXPECTED TONIGHT...CONTINUING THROUGH MONDAY. THIS WILL RESULT IN ROUGH AND VERY DANGEROUS SURF CONDITIONS...WITH A VERY HIGH RISK OF RIP CURRENTS. SOME BEACH EROSION IS ALSO EXPECTED...ESPECIALLY AROUND THE TIMES OF HIGH TIDE. THE NEXT HIGH TIDES AT LAKE WORTH ARE AT 11:37 PM SUNDAY AND 12:25 PM MONDAY AFTERNOON. A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES ARE EXPECTED. IN ADDITION TO THE ROUGH SURF...RIP CURRENTS ARE LIKELY. THOSE GOING TO THE BEACH SHOULD HEED THE ADVICE OF LIFEGUARDS...AND AVOID GOING INTO THE SURF AT UNGUARDED BEACHES. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. EXERCISE EXTREME CAUTION NEAR JETTIES AND PIERS. $$
000 WHUS42 KMFL 011117 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 717 AM EDT MON OCT 1 2007 FLZ168-011930- /O.CON.KMFL.SU.Y.0002.000000T0000Z-071002T0000Z/ COASTAL PALM BEACH- 717 AM EDT MON OCT 1 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. STRONG NORTHEAST WINDS IN THE 20 TO 25 MPH RANGE WITH GUSTS TO 30 MPH OR HIGHER WILL CONTINUE TO AFFECT COASTAL PALM BEACH COUNTY TODAY. SEAS WILL CONTINUE TO BUILD AS A NORTHEAST SWELL BUILDS IN...REACHING 10 FEET OR HIGHER. BREAKING WAVE HEIGHTS OF UP TO 10 FEET ARE EXPECTED TODAY...CONTINUING THROUGH EARLY THIS EVENING. THIS WILL RESULT IN ROUGH AND VERY DANGEROUS SURF CONDITIONS...WITH A VERY HIGH RISK OF RIP CURRENTS. SOME BEACH EROSION IS ALSO EXPECTED...ESPECIALLY AROUND THE TIMES OF HIGH TIDE. THE NEXT HIGH TIDE AT LAKE WORTH IS AT 12:25 PM THIS AFTERNOON. A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES ARE EXPECTED. IN ADDITION TO THE ROUGH SURF...RIP CURRENTS ARE LIKELY. THOSE GOING TO THE BEACH SHOULD HEED THE ADVICE OF LIFEGUARDS...AND AVOID GOING INTO THE SURF AT UNGUARDED BEACHES. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. EXERCISE EXTREME CAUTION NEAR JETTIES AND PIERS. $$ DG
000 WHUS42 KMFL 020000 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 800 PM EDT MON OCT 1 2007 FLZ168-020800- /O.EXT.KMFL.SU.Y.0002.000000T0000Z-071002T1400Z/ COASTAL PALM BEACH- 800 PM EDT MON OCT 1 2007 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM EDT TUESDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT TUESDAY. STRONG NORTHEAST WINDS NEAR 20 MPH WITH GUSTS TO 25 MPH OR HIGHER WILL CONTINUE TO AFFECT COASTAL PALM BEACH COUNTY TONIGHT. WINDS WILL DECREASE LATER TONIGHT, HOWEVER, SEAS WILL CONTINUE AT 10 FEET OR HIGHER BEFORE SUBSIDING EARLY TUESDAY. BREAKING WAVE HEIGHTS OF UP TO 10 FEET ARE EXPECTED TONIGHT. THIS WILL RESULT IN ROUGH AND VERY DANGEROUS SURF CONDITIONS...WITH A VERY HIGH RISK OF RIP CURRENTS. SOME BEACH EROSION IS ALSO EXPECTED...ESPECIALLY AROUND THE TIMES OF HIGH TIDE. THE NEXT HIGH TIDE AT LAKE WORTH IS AT 12:35 AM TONIGHT. A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES ARE EXPECTED. IN ADDITION TO THE ROUGH SURF...RIP CURRENTS ARE LIKELY. THOSE GOING TO THE BEACH SHOULD HEED THE ADVICE OF LIFEGUARDS...AND AVOID GOING INTO THE SURF AT UNGUARDED BEACHES. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. EXERCISE EXTREME CAUTION NEAR JETTIES AND PIERS. $$
000 WHUS42 KMFL 020858 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 458 AM EDT TUE OCT 2 2007 FLZ168-021400- /O.CON.KMFL.SU.Y.0002.000000T0000Z-071002T1400Z/ COASTAL PALM BEACH- 458 AM EDT TUE OCT 2 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. ALTHOUGH WINDS HAVE SUBSIDED ACROSS THE AREA THIS MORNING...A MODERATE TO LARGE NORTHEAST SWELL WILL CONTINUE TO IMPACT THE PALM BEACH COUNTY COAST THIS MORNING WITH BREAKING WAVE HEIGHTS OF UP TO 10 FEET EXPECTED. THIS WILL RESULT IN ROUGH AND VERY DANGEROUS SURF CONDITIONS...WITH A HIGH RISK OF RIP CURRENTS. A HIGH SURF ADVISORY MEANS THAT LARGE BREAKING WAVES ARE EXPECTED. IN ADDITION TO THE ROUGH SURF...RIP CURRENTS ARE LIKELY. THOSE GOING TO THE BEACH SHOULD HEED THE ADVICE OF LIFEGUARDS...AND AVOID GOING INTO THE SURF AT UNGUARDED BEACHES. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. EXERCISE EXTREME CAUTION NEAR JETTIES AND PIERS. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this high surf advisory went out at Sep 29, 3:13 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Sep 29, 3:13 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 313 PM EDT SAT SEP 29 2007 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...VERY DIFFICULT FORECAST TO MAKE WITH MANY DECISIONS TO TAKE...ESPECIALLY THOSE DEALING WITH PREVIOUSLY EXPECTED WIND SPEEDS ACROSS THE LOCAL AREA. WELL...IT TURN OUT THAT, IN GENERAL, MDLS HAVE DECREASED THE WINDS SLIGHTLY AND NOW THEY DO NOT LOOK TO BE AS STRONG AS PREVIOUSLY THOUGHT. ALSO DECIDE TO THROW OUT NAM SOLUTION AS THIS MDL SEEMS TO BE TOO FAST AND TOO AGGRESSIVE IN INCREASING THE WINDS OVER THE LOCAL AREA AND IN DEVELOPING A STG SFC LOW OVR NRN BAHAMAS AND MOVING IT ACROSS NRN PORTIONS OF S. FL BY EARLY NEXT WEEK. EVEN NGM (YES, STILL LOOK AT IT SOMETIMES) WHICH ALWAYS USED TO HAVE STRONGER WINDS IS NOT AS AGGRESSIVE THIS TIME. DECIDED THEN TO WITH A BLEND BETWEEN GFS AND NGM AND IN DOING SO, DECIDED TO GO AGAINST (OR AT LEAST HOLD OFF) WND ADVISORY FOR EAST COASTAL AREAS. STILL WILL INDICATE BREEZY/WINDY CONDITIONS STARTING SUN AFTERNOON. POP-WISE BROUGHT THEM JUST SLIGTHLY DOWN BUT STILL KEPT IN THE SCT CATEGORY (LIKELY SUN AFTERNOON EAST AREAS). NAM ONLY INDICATED A SLIGHT CHANCE FOR SUN (BUT THEN AGAIN, SO IT DID FOR TODAY, JUDGE FOR YOURSELF). IN ANY CASE...WIND ADVISORY CONDITIONS ARE STILL POSSIBLE SUN NIGHT OVER EAST COAST, BUT DUE TO UNCERTAINTIES WILL LET MIDNIGHT SHIFT STUDY THE SITUATION BEFORE ISSUING ONE. THE MDLS MAY CONTINUE TO DECREASE EXPECTED WNDS SPEEDS IN FUTURE RUNS. ALSO COASTAL FLOOD WATCH SEEMS VERY UNLIKELY NOW WITH LOWER FORECAST WIND SPEED. IN ADDITION...THIS IS MORE A WIND-WAVE EVENT AND NOT REALLY SWELLS AS EXPECTED PERIOD NOT EVEN GET TO 10 SEC. NEVERTHELESS...COMBINATION OF WINDS/ROUGH SURF AND HIGH TIDE MAY RESULT IN MINOR BEACH EROSION ALONG PALM BEACH COUNTY SUNDAY THROUGH MONDAY. A HIGH SURF ADVISORY WILL BE ISSUED TONIGHT FOR SUNDAY THROUGH MONDAY. && .LONG TERM...AFTER DISCARDING NAM SOLUTION, WILL GO CLOSER TO GFS. GFS STILL DEVELOPS A LOW BUT NO AS AGGRESSIVE AS NAM. INTERESTING ENOUGH...ECMWF ALSO DEVELOPS A LOW BUT FURTHER SOUTH AND MUCH WEAKER. GFS MOVES IT WEST ACROSS S. FL WED NIGHT AND DISSIPATES IT BU STILL KEEP S. FL UNDER A MOIST LOW LVL FLOW. SO DECIDED, TO KEEP POPS CLOSE TO CLIMO WITH SCT AFTERNOON SHWRS/TSTMS AND ISOLATED OTHER TIMES. .AVIATION...SCT SHRA AND POSSIBLY ISO TSRA ARE EXPECTED TO CONTINUE THROUGH THE PERIOD. DUE TO THE FAST NATURE OF THE SHRA/TSRA ONLY VERY BRIEF PERIODS OF MVFR OR EVEN IFR CONDITIONS WILL BE ENCOUNTERED. AS THE GRADIENT TIGHTENS ACROSS THE AREA WINDS WILL CONTINUE TO INCREASE. WINDS WILL CONTINUE TO GUST TO AROUND 20 KTS TODAY... MAINLY ALONG THE EAST COAST... AND GUSTS WILL INCREASE INTO THE MID 20S ON SUNDAY. && .MARINE...SMALL CRAFT ADVISORY CRITERIA WILL LIKELY BE MET FOR ALL WATERS...EXCEPT LAKE OKEECHOBEE/BISCAYNE BAY DURING THIS WINDY EPISODE. WL START BY ISSUING A SMALL CRAFT ADVISORY FOR GULF STREAM WATERS TONIGHT AND THEN REST OF THE ATLC/GULF OF MEX WATERS FOR SUNDAY. SEAS COULD BE AS HIGH AS 12 TO 14 FEET IN THE GULF STREAM BY SUN NIGHT AND UP TO 8 FEET FOR THE SAME TIME OVER THE OFFSHORE GULF WATERS. && .FIRE WEATHER...NO CONCERNS AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 84 77 85 / 40 50 40 40 FORT LAUDERDALE 78 84 78 85 / 50 60 40 50 MIAMI 77 85 77 86 / 50 60 40 50 NAPLES 73 90 71 90 / 30 40 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM/MARINE/FIRE...47/RGH SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Sep 29, 5:28 AM EDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 528 AM EDT SAT SEP 29 2007 FLZ063-066>075-168-172>174-300315- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 527 AM EDT SAT SEP 29 2007 ...DANGEROUS MARINE CONDITIONS BEGINNING ON SUNDAY... ...VERY HIGH RIP CURRENT RISK ATLANTIC BEACHES SUNDAY AND MONDAY... ...INCREASING WINDS EAST COAST METRO AREAS SUNDAY AND MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH FLORIDA, MAINLY THIS AFTERNOON. OCCASIONAL HEAVY RAINFALL, CLOUD TO GROUND LIGHTNING STRIKES, AND WIND GUSTS UP TO 30 MPH WILL ACCOMPANY THE THUNDERSTORMS. RIP CURRENTS: NORTHEASTERLY WINDS WILL INCREASE TO AROUND 15 MPH ALONG THE ATLANTIC BEACHES THIS AFTERNOON. THIS WILL LEAD TO A MODERATE RISK FOR RIP CURRENTS AT THE ATLANTIC BEACHES, MAINLY THIS AFTERNOON AND EVENING. WAVES: NORTHEAST WINDS WILL STEADILY INCREASE ACROSS THE ATLANTIC WATERS TODAY AND TONIGHT...WHICH WILL ALLOW SEAS TO BUILD TO AROUND 7 FEET IN THE GULF STREAM AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FURTHER INCREASE IN WINDS IS LIKELY ACROSS THE LOCAL WATERS FOR SUNDAY AND MONDAY...WITH SUSTAINED WINDS OF 20 KNOTS OR HIGHER POSSIBLE ALONG WITH GUSTS OF 30 TO 35 KNOTS. THIS WILL ALLOW GULF STREAM SEAS TO BUILD TO 11 TO 13 FEET BY SUNDAY NIGHT...WITH SEAS OF 9 TO 11 FEET POSSIBLE NEAR SHORE. THESE SEAS WILL MAKE FOR DANGEROUS MARINE CONDITIONS AND MAY LEAD TO BOTH SIGNIFICANT BEACH EROSION AND COASTAL FLOODING ALONG THE SOUTH FLORIDA EAST COAST...ESPECIALLY AT TIMES OF HIGH TIDE ON SUNDAY AND MONDAY. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH WILL BE POSSIBLE EVEN OVER LAND ACROSS THE EAST COAST METRO AREAS SUNDAY AND MONDAY. IN ADDITION...THE CONDITIONS MENTIONED ABOVE WHEN COMBINED WITH A MODERATE NORTHEASTERLY SWELL WILL LEAD TO A HIGH LIKELIHOOD OF VERY DANGEROUS RIP CURRENTS AT ALL OF THE ATLANTIC BEACHES ON SUNDAY AND MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE ON SATURDAY AND SUNDAY...AND ONCE AGAIN TUESDAY THROUGH FRIDAY. THE MAIN THREATS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
High Surf Advisories in Florida, 2007Every high surf advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.